# SDR 03FDEA01840

- Difficulty date: October 31, 2003
- Submitted: November 3, 2003
- Operation: Air carrier
- Aircraft: N124FE
- Make and model: Boeing 727-100
- Aircraft serial: 19360
- Aircraft time: 64,006 hours, 48,078 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FRAME DENTED AT BS 1030 STR 26R.  CUT OUT DAMAGED FRAME SECTION IN 1 X 2 INCH AREA.  FABRICATED REPAIR PARTS, ALODINED, PRIMED, PAINTED AND INSTALLED ALL PER SRM 51-40-3.
